# SDR AWXA9900436

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8L EMERGENCY AISLE LIGHT INOP.  REPAIRED BROKEN WIRE.
